This forum is for questions and support regarding ovarian cancer issues, such as: Biopsy, Chemotherapy, Clinical Trials, Genetics, Hysterectomy, Immunotherapy, Ovarian Cancer Types, Radiation Therapy, Risk Factors, Screening, Staging, Surgery.
Hysterctomy, pos-meno, heavy gray discharge, ovary pain
I would like to know if a heavy gray odorless discharge, the last three days, that 'appears' to be coming from my vagina combined with left ovary pain (on and off for 14 mos.), lower back pain, a loss of appetite, a general feeling of malaise and bloating are related? Is it a possible sign of ovarian cancer. I am a fifty four year old woman who has been sexually inactive for the last seven years since divorced. I neither drink alcohol nor smoke and eat primarily a mediterranean and Indian diet with whole grain and fresh home grown vegetables and very little meat. I have only suffered constipation the last six weeks since the ovary pain has increased in intensity. I thought I noticed a faint streak of blood this morning. Also my urination seems to have increased in frequency the last week, waking me four to five times a night with no burning or pain. I am not diabetic but have severe osteo arthritis and mid to lower spinal disc degeneration and fusion. Thank you, Marah
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.